AN IMPROVED ONE-DIMENSIONAL CELLULAR AUTOMATON MODEL OF TRAFFIC FLOW AND THE EFFECT OF DECELERATION PROBABILITY
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (3): 445-449    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
AN IMPROVED ONE-DIMENSIONAL CELLULAR AUTOMATON MODEL OF TRAFFIC FLOW AND THE EFFECT OF DECELERATION PROBABILITY
DONG LI-YUN1, DAI SHI-QIANG1, XUE YU2
(1)上海大学上海市应用数学与力学研究所,上海200072; (2)上海大学上海市应用数学与力学研究所,上海200072,广西大学物理系,南宁530003
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn